Some new fixed point theorems in rectangular metric spaces

Arslan Hojat Ansari, Esra Yolacan


In this paper, we introduce the concept of ξ −(ψ,F,ϕ) weakly contractive mappings endowed with C-class functions via a α−orbital attractive mapping and present new fixed point theorems for such mappings in rectangular metric spaces. Furthermore, we provide some example and applications to illustrate the usability of our obtained results.

Full Text: PDF

How to Cite this Article:

Arslan Hojat Ansari, Esra Yolacan, Some new fixed point theorems in rectangular metric spaces, Journal of Mathematical and Computational Science, Vol 7, No 4 (2017), 658-676

Copyright © 2017 Arslan Hojat Ansari, Esra Yolacan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office:


Copyright ©2019 JMCS